Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    It's been suggested that we leave a space between the start of a post and the triggering part.

    Write something innocuous in the first line. then leave some spaces between in and the subject matter. this should take care of accidentally triggering someone.

    How and Why to Report a Post
    Drug question
    avatar
    Kate_Te posted:
    Anyone ever been on gabapentin? It's an anti convulsant & my med mgr thinks it might help with the shakes. I always try to find out whatever I can about any new med, including others experiences. I know everyone is different, but I like to get an idea what its like.

    Thanks.

    Reply
     
    avatar
    DOGDANCING_TCOS responded:
    yes I was on it for nerve pain. I loved it helped a lot with the chroinc nerve pain AND it helped quiet my head and made me feel a LOT better during the winter months.

    I had to stop it due to side effects.
    I'm not really a psychopath, I just play one on the internet.
     
    avatar
    sittingbull594 replied to DOGDANCING_TCOS's response:
    Yes Im on it and have been for 3 or 4 years at least. I take the maximum dose : its suppose to help anxiety and was prescribed for me by my primary doc for the prevention of migraines. It has done the trick. I don't know if it has helped the anxiety or not??

    It's also called nuerotin......I think it would be a good idea to try it. My own 2 cents
     
    avatar
    lovely_lemon_tree replied to sittingbull594's response:
    I have actually recently been put on it. It was intended to replace my Klonopin but I've had trouble sleeping without it, so they put me back on it. I've had some trouble with dry mouth, but other than that, things are okay. I'm going to do my homework about it and am hoping with an increase of the gabapentin, I will be able to go off about four of my other meds. Hopefully.
    We must be the change we wish to see in the world. -- Mahatma Ghandi
     
    avatar
    Kate_Te replied to lovely_lemon_tree's response:
    Thank you guys. It was prescribed to me to stop the shaking, but maybe to replace the klnonopin eventually. I'm going to give it a try. I really appreciate your feedback.


    Spotlight: Member Stories

    The first time I remember hurting myself I was about 13. I hit my head on a desk so hard I made my nose bleed. I first got diagnosed with depression w...More

    Helpful Tips

    real useable smilies part 4
    http://www.myemoticons.com/emoticons/images/msn/girlie/teddy.gif gotta have a cute stuffie! ... More
    Was this Helpful?
    24 of 33 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.